# SDR AALA20160516004

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 18,924 hours, 7,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 4525
- Condition: Inoperative
- Location: Cabin
- Part time: 30,366 hours, 5,273 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT & LT OVERWING EXIT EMER LIGHTS FAILED TO TEST.  R & R POWER SUPPLY AT LOCATION M1695 IAW & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
